Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 17, 2019, 6:10 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 6:10 PM MDT (00:10 UTC)
- Expired
- Jun 17, 2019, 9:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bent County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
758
WGUS55 KPUB 180010
FFWPUB
COC011-061-089-180315-
/O.NEW.KPUB.FF.W.0008.190618T0010Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
610 PM MDT Mon Jun 17 2019
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northeastern Otero County in southeastern Colorado...
Southwestern Kiowa County in southeastern Colorado...
Northwestern Bent County in southeastern Colorado...
* Until 915 PM MDT.
* At 608 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected.
* Some locations that will experience flooding include...
Haswell, Blue Lake, Arlington.
This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
3851 10348
$$
283 follow-up statements
932
WGUS75 KPUB 180050
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
650 PM MDT Mon Jun 17 2019
COC011-061-089-180315-
/O.CON.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
650 PM MDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHEASTERN OTERO...SOUTHWESTERN KIOWA AND NORTHWESTERN BENT
COUNTIES...
At 649 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Over three inches of rain is estimated
to have already fallen. Flash flooding is expected.
Some locations that will experience flooding include...
Haswell, Blue Lake, Arlington and Fort Lyon.
This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
3851 10348
$$
28197
WGUS75 KPUB 180208
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
808 PM MDT Mon Jun 17 2019
COC011-061-089-180315-
/O.CON.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
808 PM MDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHEASTERN OTERO...SOUTHWESTERN KIOWA AND NORTHWESTERN BENT
COUNTIES...
At 804 PM MDT, Doppler radar indicated thunderstorms producing light
to moderate rain in portions of the warned area. Radar estimates
that between two and four inches of rain have fallen today. Flash
flooding is expected.
Some locations that will experience flooding include...
Haswell, Blue Lake, Arlington and Fort Lyon.
This includes the following streams and drainages...Arkansas River...
Johns Creek...North Fork Mustang Creek...Horse Creek...South Fork
Mustang Creek and Adobe Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
3851 10348
$$
28585
WGUS75 KPUB 180307
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
907 PM MDT Mon Jun 17 2019
COC011-061-089-180315-
/O.EXP.KPUB.FF.W.0008.000000T0000Z-190618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Kiowa CO-Bent CO-
907 PM MDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES WILL EXPIRE AT 915 PM MDT...
The heavy rain has ended, but some light rain will still be possible
through about 11 PM. Flash flooding is no longer expected to pose a
threat. Creeks and streams in the area may still be running high and
fast. Please continue to heed any remaining road closures.
LAT...LON 3851 10311 3810 10315 3807 10332 3814 10349
3851 10348
$$
28What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:44 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 17, 3:44 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 344 PM MDT Mon Jun 17 2019 .SHORT TERM...(This evening through Tuesday) Issued at 342 PM MDT Mon Jun 17 2019 Latest trends in the streamflows across the southwest mountains and the San Luis Valley indicate that water is still running high, so the Flood Watch is being extended until Thursday. Showers and thunderstorms are expected to continue spreading from the mountains to the adjacent valleys and plains through the evening hours. There remains the potential for some storms to reach severe criteria this evening across the plains as CAPE values should be in the 1000 to 1500 J/kg range. However, bulk shear values are not projected to be very high, generally less than 30 kts. With these values, the main threats will be wind gusts of 60 mph and hail up to golf ball size. The SPC does have a marginal risk for the areas east of the Sangre de Cristos with a slight risk for the northeast corner of El Paso County and another area covering eastern Las Animas, western Baca, and southern Bent Counties. Locally heavy rainfall will also be possible, bringing the potential for flash flooding, especially over the Spring, Hayden Pass, and Junkins Burn Scars. Storms are expected to move out of the area overnight, and lows tonight will be in the mid 50s across the plains, and mid to upper 40s in the San Luis and Upper Arkansas Valleys. Another wave of energy moves through the area on Tuesday, bringing another round of showers and thunderstorms for the late morning and afternoon. Storms should initiate over the mountains again, then spread eastward across the adjacent valleys and plains. The SPC has a marginal risk of severe storms from the I-25 corridor eastward with a slight risk for the far southeastern portion of Colorado. CAPE values are forecast to be around 1000-1500 J/kg over the far eastern plains, and bulk shear values are expected to be a bit higher (around 40 kts) over the far southeastern corner of Colorado, which could support the development of an isolated supercell. Once again, the main threats are expected to be hail of around an inch in diameter and wind gusts of 60 mph or greater. Afternoon highs are expected to reach the low to mid 80s across the plains, and upper 60s to mid 70s in the high valleys. .LONG TERM...(Tuesday night through Monday) Issued at 342 PM MDT Mon Jun 17 2019 Active meteorological conditions are expected to continue over eastern locations of the CWA(including the potential for strong to potentially severe thunderstorms) into Tuesday night as latest PV analysis, computer simulations and forecast model soundings support next upper disturbance impacting the area. Warmer and drier conditions are still expected over southern Colorado from Wednesday into Friday as zonal to southwesterly upper flow develops over the region. Then, cooler and increasingly unsettled meteorological conditions are anticipated from later into the weekend and into early next week as several relatively weak northerly surface surges interact with passing upper disturbances. Finally, warmest temperatures are projected from Wednesday into Friday, while coolest conditions should be noted during the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 342 PM MDT Mon Jun 17 2019 Showers and thunderstorms are expected to remain in the vicinity of all three TAF sites through the evening, with KPUB and KCOS having a better chance of a seeing a storm directly over the site. Another round of showers and thunderstorms are expected to develop late morning through the afternoon on Tuesday. VFR conditions are expected throughout the forecast period, unless a thunderstorm moves over one of the sites. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday afternoon for COZ065>068-070-071. &&
Hazardous weather outlook, Jun 17, 11:28 AM MDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1128 AM MDT Mon Jun 17 2019 COZ058>089-093>099-181730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1128 AM MDT Mon Jun 17 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to continue developing across the higher terrain, spreading eastward over the Interstate 25 corridor during the afternoon, then across the eastern plains from mid-afternoon into this evening. A few severe storms will be possible along and east of Interstate 25, with hail up to golfball size and wind gusts over 60 mph. Locally heavy rainfall will also be possible today, especially across the Palmer Divide and the lower eastern slopes of the Sangre de Cristo and Wet Mountains. This will lead to the potential for flash flooding, especially if heavy rain falls across the Spring, Junkins and Hayden Pass burn scars. All storms today will be capable of producing frequent cloud to ground lighting, gusty outflow winds up to 45 mph and small hail. Fast and high flows in creeks, streams and rivers will continue across the area today, with the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms are expected across the mountains and plains of southern Colorado on Tuesday. Lightning, small hail, and winds gusting to 45 mph will be the main threats with storms. A storm or two may also be capable of producing hail to around one inch in diameter and wind gusts to 60 mph. Storms may also produce heavy rainfall and flash flooding, with the greatest risk being over burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible from Interstate 25 eastward across the plains this afternoon and evening. 29/29
In the hours before
Special weather statement, Jun 17, 4:14 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 414 PM MDT Mon Jun 17 2019 COZ095-096-172245- Western Kiowa County CO-Eastern Kiowa County CO- 414 PM MDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA COUNTY UNTIL 445 PM MDT... At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near Sweetwater Reservoir, or 23 miles northwest of Lamar, moving northeast at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Eads, Neenoshe Reservoir, Sweetwater Reservoir and Neegronda Reservoir. LAT...LON 3829 10288 3836 10299 3852 10277 3832 10264 TIME...MOT...LOC 2213Z 234DEG 11KT 3836 10287 BC
Local storm report, Jun 17, 4:23 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 4 NE BLENDE 38.28N 104.52W
06/17/2019 M0.88 INCH PUEBLO CO OFFICIAL NWS OBS
&&Local storm report, Jun 17, 4:24 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST 4 NE BLENDE 38.28N 104.52W
06/17/2019 M69 MPH PUEBLO CO OFFICIAL NWS OBS
&&Local storm report, Jun 17, 4:27 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 4 NE BLENDE 38.28N 104.52W
06/17/2019 M1.00 INCH PUEBLO CO OFFICIAL NWS OBS
&&Special weather statement, Jun 17, 4:49 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 449 PM MDT Mon Jun 17 2019 COZ095-172315- Western Kiowa County CO- 449 PM MDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 515 PM MDT... At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near Haswell, or 34 miles northwest of Lamar, moving northeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Haswell. LAT...LON 3829 10305 3839 10324 3860 10314 3846 10281 TIME...MOT...LOC 2248Z 211DEG 16KT 3839 10312 BC
Local storm report, Jun 17, 5:34 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HEAVY RAIN 4 NE BLENDE 38.28N 104.52W
06/17/2019 M2.21 INCH PUEBLO CO OFFICIAL NWS OBS
COOP OBS...NOT FROM PUB ASOS.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:08 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Otero | 37 min |
| Jun 17, 6:26 PM MDT | Special Weather Statement | PUB | Baca | 19 min |
| Jun 17, 6:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jun 17, 6:37 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Jun 17, 6:45 PM MDT | Tornado Warning | PUB | Baca | 30 min |
| Jun 17, 6:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 17, 6:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 48 min |
| Jun 17, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 44 min |
| Jun 17, 7:17 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jun 17, 7:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
| Jun 17, 7:37 PM MDT | Tornado Warning | PUB | Prowers | 23 min |
| Jun 17, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 18, 12:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 18, 12:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 18, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 18, 1:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 18, 1:45 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 18, 1:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 18, 2:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 18, 2:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 18, 2:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 18, 2:44 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 18, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 18, 3:07 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jun 18, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 34 min |
| Jun 18, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 42 min |
| Jun 18, 3:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Jun 18, 3:39 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 18, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 18, 4:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 18, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
| Jun 18, 4:08 PM MDT | Tornado Warning | PUB | Las Animas | 37 min |
| Jun 18, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 47 min |
| Jun 18, 4:16 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Jun 18, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 28 min |
| Jun 18, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| Jun 18, 4:29 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jun 18, 4:33 PM MDT | Tornado Warning | PUB | Baca, Bent, Las Animas | 27 min |
| Jun 18, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 34 min |
| Jun 18, 4:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 18, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jun 18, 4:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 18, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 17 min |
| Jun 18, 5:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jun 18, 5:29 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 18, 5:34 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 21 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.